×

Riemannian manifolds with structure group \(G_ 2\). (English) Zbl 0524.53023


MSC:

53C20 Global Riemannian geometry, including pinching
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alekseevskij, D. V., Riemannian spaces with unusual holonomy groups, Funkcional Anal. i Priloven, 2, 1-10 (1968) · Zbl 0175.18902
[2] Berger, M., Sur les groupes d’holonomie homogène des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France, 83, 279-330 (1955) · Zbl 0068.36002
[3] A.Besse,Manifolds all of whose geodesics are closed, Ergebnisse der Mathematik, vol. 93, Springer-Verlag, 1978. · Zbl 0387.53010
[4] Bonan, E., Sur les variétés riemanniennes à groupe d’holonomie G_2ou Spin(2), C. R. Acad. Sci. Paris, 262, 127-129 (1966) · Zbl 0134.39402
[5] Brown, R. B.; Gray, A., Vector cross products, Comment. Math. Helv., 42, 222-236 (1967) · Zbl 0155.35702
[6] Calabi, E., Construction and properties of some 6-dimensional almost complex manifolds, Trans. Amer. Math. Soc., 87, 407-438 (1958) · Zbl 0080.37601
[7] Cartan, E., Sur des familles remarquables d’hypersurfaces isoparametriques dans les sphériques, Math. Z., 45, 335-367 (1939) · JFM 65.0792.01
[8] S. S.Chern,On a generalization of KÄhler geometry, Lefschetz Jubilee Volume, Princeton University Press (1957), pp. 103-121.
[9] Eckmann, B., Systeme von Richtungsfeldern in SphÄren und stetige Lösungen komplexer linearer Gleichungen, Comment. Math. Helv., 15, 1-26 (1943) · Zbl 0027.14401
[10] B.Eckmann,Continuous solutions of linear equations. Some exceptional dimensions in topology, Batelle Rencontres (1967); Lectures in Mathematics and Physics, W. A. Benjamin (1968), pp. 516-526.
[11] H.Freudenthal,Oktaven, Ausnahmengruppen und Oktavengeometrie, Utrecht, 1951.
[12] S.Goldberg,Curvature and Homology, Academic Press, 1966.
[13] Gray, A., Minimal varieties and almost Hermitian submanifolds, Michigan Math. J., 12, 273-279 (1965) · Zbl 0132.16702
[14] Gray, A., Some examples of almost Hermitian manifolds, Ill. J. Math., 10, 353-366 (1969) · Zbl 0183.50803
[15] Gray, A., Vector cross products on manifolds, Trans. Amer. Math. Soc., 141, 463-504 (1969) · Zbl 0182.24603
[16] Gray, A., Weak holonomy groups, Math. Z., 123, 290-300 (1971) · Zbl 0222.53043
[17] Gray, A., Vector cross products, Rend. Sem. Mat. Univ. Politecn. Torino, 35, 69-75 (19761977)
[18] Gray, A.; Green, P., Sphere transitive structures and the triality automorphism, Pacific J. Math., 34, 83-96 (1970) · Zbl 0194.22804
[19] Gray, A.; Hervella, L., The sixteen classes of almost Hermitian manifolds and their linear invariant, Annali di Mat. Pura Appl. (IV), 123, 35-58 (1980) · Zbl 0444.53032
[20] N.Jacobson,Lie Algebras, John Wiley. · Zbl 0121.27504
[21] Lee, H. C., A kind of even-dimensional differential geometry and its application to exterior calculus, Amer. J. Math., 65, 433-438 (1943) · Zbl 0060.38302
[22] H.Samelson,Lie Algebras, Van Nostrand Reinhold Mathematical Studies, no. 23 (1969). · Zbl 0209.06601
[23] Simons, J., On the transitivity of holonomy systems, Ann. of Math., 76, 213-234 (1967) · Zbl 0106.15201
[24] Vaisman, I., On locally conformal almost KÄhler manifolds, Israel J. Math., 24, 338-351 (1976) · Zbl 0335.53055
[25] Whitehead, G., Note on cross-sections in Steifel manifolds, Comment. Math. Helv., 37, 239-240 (1962) · Zbl 0118.18702
[26] Yano, K.; Sumitomo, T., Differential geometry on hypersurfaces in a Cayley space, Proc. Roy. Soc. Edinburgh Sect. A, 66, 216-231 (196264) · Zbl 0188.54404
[27] Zvengrowski, P., A 3-fold vector product in R^8, Comment. Math. Helv., 40, 149-152 (1966) · Zbl 0134.38401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.